# SDR C2XA09SH163

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 23,640 hours, 22,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  BAGGAGE DOOR CUTOUT LOWER SILL HAS CORROSION.  REPAIRED CARGO LOWER SILL IAW IC 2009-145/03445.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
